Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 137, NWS Lubbock, TX

May 28, 2012King County, Stonewall County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at May 28, 2012, 6:06 PM CDT for King County, Stonewall County, Texas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2012, 6:06 PM CDT (23:06 UTC)
Expired
May 28, 2012, 6:45 PM CDT
In force
39 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

Counties King County, TX, Stonewall County, TX

The radar

The Dyess AFB radar (KDYX), 122 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 3:48 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.1 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2012-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2012-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3476 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
224 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

405 
WUUS54 KLUB 282306
SVRLUB
TXC269-433-282345-
/O.NEW.KLUB.SV.W.0137.120528T2306Z-120528T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
606 PM CDT MON MAY 28 2012

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN KING COUNTY IN NORTHWEST TEXAS.
  NORTHEASTERN STONEWALL COUNTY IN NORTHWEST TEXAS.

* UNTIL 645 PM CDT

* AT 604 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED
  OVER EXTREME SOUTHERN KING COUNTY...OR 16 MILES SOUTHEAST OF
  GUTHRIE...AND MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE IMPACT MAINLY RURAL AREAS OF
  THE INDICATED COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TUESDAY MORNING FOR NORTHWEST TEXAS.

&&

LAT...LON 3324 9999 3333 10027 3356 10021 3355 9999
TIME...MOT...LOC 2306Z 279DEG 27KT 3342 10019

$$
3 follow-up statements
298 
WWUS54 KLUB 282316
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
616 PM CDT MON MAY 28 2012

TXC269-433-282345-
/O.CON.KLUB.SV.W.0137.000000T0000Z-120528T2345Z/
KING TX-STONEWALL TX-
616 PM CDT MON MAY 28 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
STONEWALL AND SOUTHEASTERN KING COUNTIES UNTIL 645 PM CDT...

AT 614 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING  HALF
DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS
STORM WAS LOCATED 14 MILES NORTHEAST OF SWENSON...OR 19 MILES 
SOUTHEAST OF GUTHRIE...MOVING EAST AT 20 MPH.  THIS STORM WILL 
AFFECT US HIGHWAY 83 NEAR THE KING AND STONEWALL COUNTY LINES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN KING AND NORTHEASTERN
  STONEWALL COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.

&&

LAT...LON 3324 9999 3333 10027 3356 10021 3355 9999
TIME...MOT...LOC 2316Z 264DEG 17KT 3338 10018

$$
443 
WWUS54 KLUB 282328
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
628 PM CDT MON MAY 28 2012

TXC269-433-282345-
/O.CON.KLUB.SV.W.0137.000000T0000Z-120528T2345Z/
KING TX-STONEWALL TX-
628 PM CDT MON MAY 28 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
STONEWALL AND SOUTHEASTERN KING COUNTIES UNTIL 645 PM CDT...

AT 624 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING  HALF
DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS
STORM WAS LOCATED 16 MILES NORTHEAST OF SWENSON...OR 20 MILES
SOUTHEAST OF GUTHRIE...MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN KING AND NORTHEASTERN
  STONEWALL COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.

&&

LAT...LON 3346 10017 3355 10008 3355 9999 3324 9999
      3333 10027 3344 10024
TIME...MOT...LOC 2328Z 264DEG 17KT 3339 10011

$$
912 
WWUS54 KLUB 282334
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
634 PM CDT MON MAY 28 2012

TXC269-433-282345-
/O.CON.KLUB.SV.W.0137.000000T0000Z-120528T2345Z/
KING TX-STONEWALL TX-
634 PM CDT MON MAY 28 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
STONEWALL AND SOUTHEASTERN KING COUNTIES UNTIL 645 PM CDT...

AT 631 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 13 MILES
NORTHEAST OF SWENSON...OR 21 MILES SOUTHEAST OF GUTHRIE...MOVING EAST
AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHEASTERN STONEWALL AND SOUTHEASTERN KING
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.

&&

LAT...LON 3346 10017 3355 10008 3355 9999 3324 9999
      3333 10027 3344 10024
TIME...MOT...LOC 2334Z 275DEG 16KT 3335 10016

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 3:53 PM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, May 28, 3:53 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
353 PM CDT MON MAY 28 2012

.UPDATE...
HAVE ADDED DAMAGING WINDS AND LARGE HAIL TO THE GRID AS WELL AS
UPDATE PRODUCTS FOR SVR WATCH 310.

&&

.PREV DISCUSSION... /ISSUED 310 PM CDT MON MAY 28 2012/

SHORT TERM...

SFC FRONT HAS STALLED FROM PADUCAH TO WHITE RIVER LAKE TO TAHOKA AS
OF 1930Z WITH MODERATE CU DEVELOPING ALONG BOUNDARY. MLCAPE IN WARM
SECTOR ON ORDER OF 1500-2500 J/KG. SFC WINDS REMAIN LIGHT ON EITHER
SIDE OF BOUNDARY WITH LITTLE IN WAY OF CONVERGENCE NOTED ATTM ON OBJ
ANALYSIS. BEST DEEP LAYER SHEAR >35KT STILL TO W OF DEEPENING
CU WHERE MODELS/OBSERVATION DATA SUGGEST A JET STREAK/SHRTWV MOVING
E FROM CENTRAL NM.

INGREDIENTS FOR DEEPER MOIST CONVECTION SHOULD COME IN LINE WITHIN A
COUPLE OF HOURS ESPECIALLY WHERE WINDS HAVE BACKED MORE ACROSS THE
ROLLING PLAINS INTO THE PERMIAN BASIN WHERE STEEPEST LAPSE RATES RESIDE.
ACTIVITY EXPECTED TO MOVE QUICKLY NORTHEAST WITH SOME ISOLATED
SUPERCELLS INCLUDING SPLITTING CELLS POSSIBLE. BEST COVERAGE APPEARS
TO OCCUR OVER NORTHWEST TEXAS LATER THIS EVENING WITH RETREATING
DRYLINE/OUTFLOW WORKING WEST ONTO THE CAPROCK MID EVENING.
INHIBITION WILL LIKELY BE TOO GREAT FOR RENEWED STORMS CLOSER TO
LUBBOCK ESPECIALLY GIVEN STRONG CAP IN PLACE. MAIN THREATS OFF THE
CAPROCK WILL BE DAMAGING WINDS AND LARGE HAIL GIVEN COMBINATION OF
INSTABILITY...WEAK MID LEVEL WINDS AND SUBCLOUD DRY LAYER ALONG WITH
UNIDIRECTIONAL AND WEAK LOW LEVEL FLOW.

LOW TEMPS WILL AGAIN BE A CHALLENGE TONIGHT WITH EXPECTED STRONG W-E
DEWPOINT GRADIENT. DRYLINE SHOULD MIX FURTHER EAST ON TUE AS FLOW
REMAINS W/NW. RISING HEIGHTS AND THICKNESSES COMBINED WITH DOWNSLOPE
BUT WEAK WINDS WILL PUSH TEMPERATURES BACK NEAR THE CENTURY MARK ON
THE CAPROCK. MOISTURE EXPECTED TO RETREAT WESTWARD PRIOR TO SUNRISE
FOR STRATUS DEVELOPMENT ACROSS THE ROLLING PLAINS. MIXING OF LOW
CLOUDS HOPEFULLY WILL KEEP TEMPS A FEW DEGREES COOLER OFF THE
CAPROCK WITH ANY ISOLATED STORMS LATE AFTERNOON LIMITED TO FAR
EASTERN AREAS.

LONG TERM...

ZONAL FLOW ALOFT WILL TRANSITION TO MORE NWRLY FLOW AS A RIDGE
BUILDS OVER THE WRN CONUS WED. THIS WILL ALSO BE AIDED BY A COUPLE
SHORTWAVES SLIDING INTO THE CNTRL PLAINS. THE FIRST /AND WEAKER/
WILL EDGE A COLD FRONT INTO THE AREA AROUND 06Z THURS. WHILE THE
SECOND SHORTWAVE SURGES IN ANOTHER FRONTAL PUSH THRU THE FA BY MID
MORNING THURS. THERE REMAINS SOME DIFFERENCE BETWEEN NAM/GFS
SOLUTIONS IN HOW MUCH STRENGTH THE FRONT WILL HAVE. EITHER
WAY...PRECIP CHANCES ACROSS THE NERN ZONES REMAIN POSSIBLE.

OTHERWISE...WEAK NWRLY FLOW WILL CONTINUE INTO THE WEEKEND AS
SHORTWAVE EDGES ACROSS THE SWRN CONUS. COMBINE THIS WITH THE PROGGED
RETURN FLOW/LEE TROF DEVELOPMENT...THIS MAYBE THE NEXT PRECIP
CHANCE. HOWEVER...WILL CONTINUE SILENT POPS FOR THE LATER HALF OF
THE FORECAST.

MEADOWS

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        49  93  59  90  53 /  10   0  10  10  20
TULIA         61  96  62  95  58 /  10   0  10  10  20
PLAINVIEW     56  99  61  95  61 /  20   0  10  10  20
LEVELLAND     57  99  58  94  62 /  10   0  10  10  10
LUBBOCK       63 100  60  97  63 /  20  10  10  10  10
DENVER CITY   57 100  60  93  63 /  10   0  10  10  10
BROWNFIELD    62 100  60  95  63 /  20   0  10  10  10
CHILDRESS     66  96  69 104  63 /  20  20  20  10  20
SPUR          68 101  66 101  65 /  30  10  10  10  10
ASPERMONT     69  98  70 102  68 /  30  20  10  10  10

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 28, 11:38 AM CDT, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1138 AM CDT MON MAY 28 2012

TXZ021>044-291645-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1138 AM CDT MON MAY 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COLD FRONT WAS LOCATED LATE THIS MORNING FROM SEMINOLE TO NEAR
LUBBOCK TO GUTHRIE. THIS FRONT IS NOT EXPECTED TO MOVE MUCH
FARTHER SOUTH...AND IT WILL BECOME THE FOCUS FOR THUNDERSTORMS
AFTER 3 PM TODAY. CONVERGENCE ALONG THIS FRONT ALONG WITH LIFT
FROM AN APPROACHING WEAK DISTURBANCE SHOULD SUPPORT THE
DEVELOPMENT OF SCATTERED STRONG TO SEVERE THUNDERSTORMS ALONG THE
EASTERN SECTIONS OF THIS DISSIPATING FRONT...GENERALLY ALONG AND
SOUTH OF A LINE FROM TAHOKA TO CROSBYTON TO PADUCAH. THE PRIMARY
SEVERE THREATS WILL BE LARGE HAIL TO GOLFBALL SIZE AND DAMAGING
WIND GUSTS TO 65 MPH. MULTICELL CLUSTER STORMS ARE EXPECTED WITH
A FEW SUPERCELLS POSSIBLE.

CONVECTIVE

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE TUESDAY AFTERNOON
AND EVENING ACROSS THE EXTREME EASTERN ROLLING PLAINS...GENERALLY
FROM CHILDRESS TO ASPERMONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, May 28, 4:27 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
427 PM CDT MON MAY 28 2012

TXZ032-282200-
COTTLE-
427 PM CDT MON MAY 28 2012

...SIGNIFICANT WEATHER ADVISORY FOR COTTLE  COUNTY...

AT 425 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTHEASTERN COTTLE COUNTY...MOVING EAST AT
20 MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

LAT...LON 3384 10016 3400 10022 3408 10005 3385 10005
TIME...MOT...LOC 2127Z 250DEG 16KT 3395 10008
Special weather statement, May 28, 4:39 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
439 PM CDT MON MAY 28 2012

TXZ037-282200-
DICKENS-
439 PM CDT MON MAY 28 2012

...SIGNIFICANT WEATHER ADVISORY FOR DICKENS  COUNTY...

AT 437 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM 4 MILES EAST OF DICKENS...MOVING EAST
AT 25 MPH.  ANOTHER DEVELOPING THUNDERSTORM WAS LOCATED JUST WEST OF
SPUR.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

LAT...LON 3383 10054 3341 10054 3341 10098 3382 10092
TIME...MOT...LOC 2139Z 272DEG 23KT 3363 10075
Special weather statement, May 28, 4:56 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
456 PM CDT MON MAY 28 2012

TXZ032-038-282230-
COTTLE-KING-
456 PM CDT MON MAY 28 2012

...SIGNIFICANT WEATHER ADVISORY FOR KING  AND COTTLE COUNTIES...

AT 452 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTH OF PADUCAH...MOVING NORTHEAST AT 25
MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST OF
PADUCAH. WINDS UP TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS
STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

LAT...LON 3375 10001 3377 10040 3399 10050 3407 10005
      3384 10005 3382 10000
TIME...MOT...LOC 2155Z 230DEG 23KT 3391 10030
Special weather statement, May 28, 5:20 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
520 PM CDT MON MAY 28 2012

TXZ038-044-282245-
KING-STONEWALL-
520 PM CDT MON MAY 28 2012

...SIGNIFICANT WEATHER ADVISORY FOR STONEWALL  AND KING  COUNTIES...

AT 518 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES WEST OF GUTHRIE ALONG US HIGHWAY
82...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

LAT...LON 3333 10052 3384 10052 3383 10026 3329 10022
TIME...MOT...LOC 2219Z 268DEG 16KT 3362 10054
Special weather statement, May 28, 5:28 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
528 PM CDT MON MAY 28 2012

TXZ032-038-282315-
COTTLE-KING-
528 PM CDT MON MAY 28 2012

...SPECIAL WEATHER STATEMENT FOR KING AND COTTLE COUNTIES...

AT 525 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL STRONG THUNDERSTORMS OVER SOUTHERN COTTLE AND NORTHERN KING
COUNTIES. THESE STORMS WERE MOVING EAST NORTHEAST AROUND 25 MPH.

SMALL HAIL AND WIND GUSTS OVER 50 MPH ARE POSSIBLE WITH THESE
STORMS.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 3370 10000 3379 10051 3406 10051 3413 10006
      3402 10005 3385 10005 3383 10004 3383 10002
TIME...MOT...LOC 2226Z 253DEG 19KT 3391 10037

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 4:27 PM CDTSpecial Weather StatementLUBCottle33 min
May 28, 4:39 PM CDTSpecial Weather StatementLUBDickens21 min
May 28, 4:52 PM CDTSevere Thunderstorm WarningLUBDickens, Kent44 min
May 28, 4:56 PM CDTSpecial Weather StatementLUBCottle34 min
May 28, 5:20 PM CDTSpecial Weather StatementLUBKing25 min
May 28, 5:27 PM CDTSevere Thunderstorm WarningLUBKing, Stonewall48 min
May 28, 5:28 PM CDTSpecial Weather StatementLUBCottle47 min
May 28, 5:31 PM CDTSevere Thunderstorm WarningLUBGarza, Kent44 min
May 28, 6:13 PM CDTSpecial Weather StatementLUBStonewall32 min
May 28, 6:19 PM CDTSpecial Weather StatementLUBKent26 min
May 28, 6:44 PM CDTSevere Thunderstorm WarningLUBKing, Stonewall31 min
May 28, 6:48 PM CDTSpecial Weather StatementLUBKent, Stonewall42 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.